On the Exact Series Solution for Nonhomogeneous Strongly Coupled Mixed Parabolic Boundary Value Problems
Vicente Soler,
Emilio Defez,
Roberto Capilla and
José Antonio Verdoy
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
An exact series solution for nonhomogeneous parabolic coupled systems of the type , where , and are arbitrary matrices for which the block matrix is nonsingular, and A is a positive stable matrix, is constructed.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/826860.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/826860.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:826860
DOI: 10.1155/2014/826860
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().